Alert archive / Ohio / Wind Advisories in 2025

Wind Advisory 10, NWS Cleveland, OH

November 4, 20254 counties in Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this wind advisory at Nov 4, 2025, 1:09 PM EST for 4 counties in Ohio; Erie County, Pennsylvania. It took effect at Nov 5, 2025, 1:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2025, 1:09 PM EST (18:09 UTC)
In effect from
Nov 5, 2025, 1:00 PM EST
Expired
Nov 5, 2025, 10:00 PM EST
In force
9 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Lake County, OH, Lorain County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 66 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WWUS71 KCLE 041809
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
109 PM EST Tue Nov 4 2025

OHZ010>012-089-PAZ001-002-050215-
/O.NEW.KCLE.WI.Y.0010.251105T1800Z-251106T0300Z/
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-Southern
Erie-
Including the cities of Elyria, Lorain, Conneaut, Geneva,
Eastlake, Willowick, Cleveland, Union City, Erie, Painesville,
Mentor, Corry, Edinboro, Avon Lake, Willoughby, North Ridgeville,
Ashtabula, and Wickliffe
109 PM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM EST WEDNESDAY...

* WHAT...West to northwest winds 15 to 25 mph with gusts of 45 to 50 
  mph expected.

* WHERE...In Ohio, Lorain, Ashtabula Lakeshore, Cuyahoga, and Lake 
  Counties. In Pennsylvania, Northern Erie and Southern Erie 
  Counties.

* WHEN...From 1 PM to 10 PM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The highest wind gusts will be located near 
  the lakeshore late Wednesday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Kahn
5 follow-up statements
217 
WWUS71 KCLE 050207
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
907 PM EST Tue Nov 4 2025

OHZ010>012-089-PAZ001-002-051015-
/O.CON.KCLE.WI.Y.0010.251105T1800Z-251106T0300Z/
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-Southern
Erie-
Including the cities of Avon Lake, Edinboro, Geneva, Eastlake,
Lorain, Corry, Willoughby, North Ridgeville, Elyria, Willowick,
Ashtabula, Union City, Conneaut, Cleveland, Wickliffe, Mentor,
Erie, and Painesville
907 PM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM EST 
WEDNESDAY...

* WHAT...West to northwest winds 15 to 25 mph with gusts of 45 to 50 
  mph expected.

* WHERE...In Ohio, Lorain, Ashtabula Lakeshore, Cuyahoga, and Lake 
  Counties. In Pennsylvania, Northern Erie and Southern Erie 
  Counties.

* WHEN...From 1 PM to 10 PM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The highest wind gusts will be located near 
  the lakeshore late Wednesday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Saunders
475 
WWUS71 KCLE 050712
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
212 AM EST Wed Nov 5 2025

OHZ010>012-089-PAZ001-002-051515-
/O.CON.KCLE.WI.Y.0010.251105T1800Z-251106T0300Z/
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-Southern
Erie-
Including the cities of Mentor, North Ridgeville, Cleveland,
Ashtabula, Union City, Wickliffe, Conneaut, Willoughby, Edinboro,
Elyria, Erie, Painesville, Corry, Willowick, Lorain, Geneva, Avon
Lake, and Eastlake
212 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM 
EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...In Ohio, Lorain, Ashtabula Lakeshore, Cuyahoga, and Lake 
  Counties. In Pennsylvania, Northern Erie and Southern Erie 
  Counties.

* WHEN...From 1 PM this afternoon to 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The highest wind gusts will be located near 
  the lakeshore late this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

77
847 
WWUS71 KCLE 051424
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
924 AM EST Wed Nov 5 2025

OHZ010>012-089-PAZ001-002-052230-
/O.CON.KCLE.WI.Y.0010.251105T1800Z-251106T0300Z/
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-Southern
Erie-
Including the cities of Edinboro, Erie, Mentor, Avon Lake,
Eastlake, Painesville, Wickliffe, Conneaut, Corry, Willoughby,
Geneva, Lorain, Elyria, Willowick, Ashtabula, Union City,
Cleveland, and North Ridgeville
924 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM 
EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...In Ohio, Lorain, Ashtabula Lakeshore, Cuyahoga, and Lake 
  Counties. In Pennsylvania, Northern Erie and Southern Erie 
  Counties.

* WHEN...From 1 PM this afternoon to 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The highest wind gusts will be located near 
  the lakeshore late this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Kahn
288 
WWUS71 KCLE 052026
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
326 PM EST Wed Nov 5 2025

OHZ010>012-089-PAZ001-002-060300-
/O.CON.KCLE.WI.Y.0010.000000T0000Z-251106T0300Z/
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-Southern
Erie-
Including the cities of Edinboro, Erie, Mentor, Avon Lake,
Eastlake, Painesville, Wickliffe, Conneaut, Corry, Willoughby,
Geneva, Lorain, Elyria, Willowick, Ashtabula, Union City,
Cleveland, and North Ridgeville
326 PM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...In Ohio, Lorain, Ashtabula Lakeshore, Cuyahoga, and Lake 
  Counties. In Pennsylvania, Northern Erie and Southern Erie 
  Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The highest wind gusts will be located near 
  the lakeshore late this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Kahn
245 
WWUS71 KCLE 060255
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
955 PM EST Wed Nov 5 2025

OHZ010>012-089-PAZ001-002-060400-
/O.EXP.KCLE.WI.Y.0010.000000T0000Z-251106T0300Z/
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-Southern
Erie-
Including the cities of Geneva, Elyria, Erie, Conneaut, Mentor,
Willoughby, North Ridgeville, Painesville, Union City, Eastlake,
Corry, Willowick, Wickliffe, Cleveland, Avon Lake, Lorain,
Ashtabula, and Edinboro
955 PM EST Wed Nov 5 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Peak wind gusts have diminished to 30 to 40 MPH late this evening, 
and will continue to diminish through tonight.

$$

13

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Nov 4, 6:40 AM EST, 6 hours 29 minutes earlier.

Area forecast discussion, Nov 4, 6:40 AM EST, 6 hours 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
640 AM EST Tue Nov 4 2025

.SYNOPSIS...
High pressure will briefly build into the Ohio Valley today. A
warm front will lift across the region late tonight into
Wednesday. A cold front will sweep across the area late on
Wednesday as low pressure moves east through the central Great
Lakes. Additional weather systems will move across the area
late this week into the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
The mid and upper level weather pattern is currently a fast
zonal flow at this time. High pressure is centered over the
Lower Ohio Valley this morning and will dominate our weather
today. This high pressure system will continue to track
eastward into the Mid-Atlantic region by tonight. Mostly sunny
to partly cloudy skies are expected today with some high clouds
moving in late. High temperatures will be seasonable this
afternoon in the middle to upper 50s.

Another fast moving shortwave trough will quickly move across
the Great Lakes region on Wednesday. A surface low will develop
near the central Great Lakes on Wednesday and deepen as it track
east across southern Ontario. A trailing cold front will sweep
through the area late Wednesday. Moisture will limited with this
frontal passage but there will be scattered rain showers
possible for northeast Ohio and northwest Pennsylvania. Given
the forecasted dynamics and low level wind field of this
deepening storm system on Wednesday, some of the rain showers
or isolated thunderstorm could bring down some stronger winds
up to 50 mph. SPC has highlighted far NEOH and NWPA in a day 2
marginal outlook for a 5 percent wind threat. Rainfall amounts
will be light, around a tenth on an inch or less. There may be a
brief window of lake enhanced rain showers for the Snowbelt
Wednesday evening. Southwest winds ahead of the cold front will
increase 15 to 25 mph with gusts up to 35 mph. Behind the cold
front with will switch from the northwest 15 to 25 mph with
gusts up to 40 mph possible, especially closer to the lakeshore.
High temperatures will climb into the lower and middle 60s
prior to the frontal passage Wednesday afternoon.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
High pressure from the Midwest will build into the Ohio Valley
Wednesday night and Thursday. Fair weather conditions are
expected on Thursday with mostly sunny skies. High temperatures
will be cooler ranging from the upper 40s to middle 50s. Friday
will be the start of a weather pattern change that will continue
into the weekend. The upper level pattern will start to
transition from a zonal flow to a large upper level trough
developing over the Great Lakes and eastern U.S. A shortwave
trough will quickly move eastward across the Upper Great Lakes
on Friday. A low pressure system will track eastward north of
the Great Lakes with a trailing cold front sweeping through the
area late on Friday. This system will have more moisture to work
with. Widespread showers will become likely on Friday. There
will also be a little elevated instability Friday afternoon for
some isolated thunder possible. Rainfall amounts will generally
be a quarter to a third of an inch possible. High temperatures
on Friday will be in the upper 50s to lower 60s.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
The weather pattern for this weekend into early next week looks
to be unsettled and turning colder. A large and deep upper level
trough will develop Saturday into Sunday over the Great Lakes
and eastern U.S. There may be some lingering lake effect or
enhanced rain showers across the Snowbelt on Saturday. The rest
of the area will have a break in between weather systems on
Saturday but it will be cooler with highs in the lower 50s.

A stronger shortwave trough will round the base of the larger
upper level trough Saturday night into Sunday. A developing
surface low will track through the Ohio Valley Saturday night
and Sunday. Another round of rain showers will become likely
Saturday night and Sunday. A cold front will sweep across the
region late on Sunday. A colder airmass will move in across the
Great Lakes and Upper Ohio Valley Sunday night into Monday. Rain
showers will transition to a rain/snow mix and/or change over to
snow showers for most of the area Sunday night. As colder air
moves over the relatively warmer lake water, there will be the
potential for lake effect or lake enhanced snow showers Sunday
night through Monday night for both the primary and secondary
Snowbelt areas. It is too early to mention any specifics on
timing and amounts at this time. There is some forecast
uncertainty on the overall strength and placement of the upper
level trough as well as the direction of the low level flow for
the potential lake effect. But it is looking likely that the
first flakes of the season are on the way!

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
High pressure will slide through the region today, allowing for
VFR out of the gate which is expected to continue across the
board through the TAF period.

Winds will be out of the southwest today, increasing to 6-12
knots this afternoon with a few gusts to around 20kt possible at
CLE, YNG and particularly ERI. Winds shift more southerly
tonight, initially decreasing slightly with sunset this evening
but then increasing to 8-14kt pre-dawn Wednesday. Some 25kt
gusts may develop by dawn Wednesday at ERI. Otherwise, a 45kt
low-level jet is expected to overspread most of the area before
dawn with a nocturnal inversion in place, posing a risk for low
level wind shear. Introduced this from west to east late in the
TAF period, with the exception of ERI and YNG where the core of
the strongest low-level jet arrives around 12z Wednesday. Any
LLWS will end by late Wednesday morning as mixing improves.

A cold front will cross Wednesday afternoon, bringing potential
for gusty winds area-wide (strongest from CLE-YNG points
northeast, where brief 40kt gusts are possible) and scattered
showers (again, especially CLE-YNG points northeast where brief
vsby restrictions are possible).

Outlook...A period of non-VFR in rain is likely area-wide as
another cold front moves through on Friday, with brief gusty
winds also possible.

&&

.MARINE...
Northwest winds over the lake in the 15-25kt range this morning
will back southwesterly through the day as high pressure briefly
wedges in out of the Ohio Valley. There will a brief period
this evening when winds across the entire lake fall below 15
knots, though it won't last long. Small Craft Advisories remain
in effect through this afternoon and into this evening from Avon
Lake points east...to the west, still some 1-3 to 2-4 footers
early this morning east of the Islands though those will come
down fairly quickly as winds start backing.

Active weather quickly returns into Wednesday as southwest flow
picks up ahead of an approaching surface low and cold front,
with winds whipping northwesterly late Wednesday afternoon and
evening as the low passes just north of Lake Erie and pushes the
strong and dynamic cold front across the lake. A band of showers
and perhaps some thunder will accompany the front, especially
east of Cleveland. Southwest winds will quickly increase to
20-30kt basin-wide from west to east beginning pre-dawn
Wednesday, with these southwest winds ahead of the front peaking
at around 30kt across the central basin and around 35kt gales
east of Willowick during the late morning and early afternoon.
The strongest winds will occur along and immediately behind the
frontal passage between about 2 PM and 8 PM, peaking at 20-30kt
west of the Islands, 35-40kt east of Willowick, and generally
30-35kt between the Islands and Willowick. Brief gusts along the
front of 40-45kt are likely, especially east of the Islands and
with any bands of showers or thunder that accompany the front
(low probability for a brief 50kt gust with any thunderstorms).
High pressure builds in quickly Wednesday night, so winds will
start subsiding fairly quickly from west-east though won't fall
<15kt in the eastern basin until some point Thursday morning.

A Gale Watch has been issued east of Vermilion for Wednesday
into Wednesday evening. From Willowick points east it is valid
from 10 AM to 10 PM Wednesday, to capture the potential for
gales both in southwest flow ahead of the front and in northwest
flow right behind it. Farther west the watch runs from 2 PM to
10 PM, as there's higher confidence any gales would be confined
to along and just behind the front as winds shift more
northwesterly. High-end Small Craft Advisories will be needed
for the western nearshore zones as we draw closer. Water levels
will fall Wednesday morning and early afternoon across the
western basin, though confidence in needing a Low Water Advisory
(due to levels reaching at least 2 inches below low water
datum) is currently pretty close to 50/50, as the event looks
brief. The largest waves are expected mid- afternoon through the
evening on Wednesday, with significant wave heights peaking at
3 to 6 feet west of the Islands, 6 to 11 feet between the
Islands and Willowick, and 10 to 15 feet east of Willowick.

After a lull in headlines Thursday and Thursday night as high
pressure quickly slides through the region, additional strong
cold fronts cross Friday and Sunday. At the least, some greater
than 20kt winds and Small Craft Advisories will accompany both.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Watch from Wednesday afternoon through Wednesday evening
     for LEZ145-146-165-166.
     Small Craft Advisory until 7 PM EST this evening for LEZ146-
     147.
     Gale Watch from Wednesday morning through Wednesday evening
     for LEZ147>149-167>169.
     Small Craft Advisory until 10 PM EST this evening for LEZ148-
     149.

&&

SYNOPSIS...77
NEAR TERM...77
SHORT TERM...77
LONG TERM...77
AVIATION...Sullivan
MARINE...Sullivan
Hazardous weather outlook, Nov 4, 4:04 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
404 AM EST Tue Nov 4 2025

OHZ003-006>011-017>022-027>033-036>038-047-050915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-
404 AM EST Tue Nov 4 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145-146-165-166-050915-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-
404 AM EST Tue Nov 4 2025

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-050915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on-
the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
404 AM EST Tue Nov 4 2025

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-023-089-PAZ001>003-050915-
Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
404 AM EST Tue Nov 4 2025

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The Storm Prediction Center has a marginal threat for isolated
strong wind gusts up to 50 mph Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-050915-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
404 AM EST Tue Nov 4 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southwest winds will cause water levels to fall across western Lake
Erie Wednesday morning into the afternoon, with levels potentially
falling to near the critical mark for safe navigation. While
sustained winds are expected to remain below gale-force, brief 35
knot gusts are likely across western Lake Erie with a cold frontal
passage Wednesday afternoon into early Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 12:50 AM ESTSmall Craft AdvisoryCLE20 hr
Nov 4, 3:04 AM ESTGale WatchCLE10 hr
Nov 4, 1:24 PM ESTGale WarningCLE33 hr
Nov 4, 1:24 PM ESTSmall Craft AdvisoryCLE37 hr

Nearby

Wind Advisories in Ohio, 2025Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.